# SDR SWIA201230422

- Difficulty date: April 16, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N913EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7731
- Aircraft time: 22,492 hours, 18,307 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT BURNED OUT AT SEAT 8D.  (FLT 4543)  REPLACED FLOOR EMERGENCY LIGHT SIGN AT THE RIGHT OVERWING EMERGENCY EXIT DOOR IN REFERENCE TO AMM.
